This article is cited in 2 scientific papers (total in 2 papers)
Complex periodic solutions of autonomous ODE systems with analytical right sides near an equilibrium point
V. F. Edneral
Skobeltsyn Institute of Nuclear Physics, Lomonosov Moscow State University
The paper contains the proof of a theorem on the relation of frequencies of the periodic complex solutions of a nonlinear ordinary differential equation system resolved with respect to derivatives and having analytical right parts with the frequencies of periodic solutions of the corresponding linearized system in the neighborhood of an equilibrium point.
PDF file (254 kB)
V. F. Edneral, “Complex periodic solutions of autonomous ODE systems with analytical right sides near an equilibrium point”, Fundam. Prikl. Mat., 1:2 (1995), 393–398
Citation in format AMSBIB
\paper Complex periodic solutions of autonomous ODE systems with analytical right sides near an equilibrium point
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Edneral V.F., “A symbolic approximation of periodic solutions of the Henon-Heiles system by the normal form method”, Mathematics and Computers in Simulation, 45:5–6 (1998), 445–463
Edneral V.F., “Bifurcation analysis of low resonant case of the generalized Henon-Heiles system”, Computer Algebra in Scientific Computing, 2001, 167–175
|Number of views:|